# SDR ZZDA2011482

- Difficulty date: May 10, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT LENSES AT ROWS 12, 18 AND 22 MISSING.  INSTALLED MISSING E-PATH LENSES IAW AMM 33-51-04-420-003.  OPS CHECK OF EMERGENCY LIGHT SYSTEM NORMAL IAW AMM 33-51-00.
